... have gained 7 lbs in 3 weeks. Nothing else has changed, I exercise, follow a low card diet, etc... What in the wellchol causes weight gain when it should be neutral or cause weight loss due to lowering A1C?
Hi Loubaby,,, I looked in several places and did not find anything about weight gain... It does mention increased appetite do you notice that or are you eating any more,,this was also listed in the rare and with continued use goes away.But just because it is not listed does not mean it is not possible,Are you taking any other medications??? there are gi stomach ache problems like bloating etc If this continues call your doctor and let him/her know... hope this helps some have a good day .Chuck1957 medically retired pharmacy Technician..
- Welchol Information for Consumers
- Welchol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Welchol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jan 2014 • 1 answer
I have read that antibiotics cause weight gain, but could they also cause weight loss in some people
Updated 18 Oct 2014 • 1 answer
Updated 29 Sep 2015 • 1 answer
Updated 28 Nov 2016 • 2 answers
Updated 26 Jun 2018 • 1 answer